# SDR IPXA09657663

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 785.9 LBL32.94 CENTER TANK FWD B/H STIFFENER CRACK.  FWD CARGO STA 785.9 LBL 32.94 CTR TANK FWD B/H STIFFENER REPAIRED AS PER HX RS R57-10-36449 & EO B767-5710-35176.  ORG MAT'L BAC1518-749 2024-T3511, DAMAGED SECTION CUT LENGTH 16.5 INCH THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MAT'L BAC1518-749-2024T3511 AS STIFFENER REPLACEMENT SECTION.  REPAIR LENGTH IS 16.5 INCH.
